# SDR SWAA2022030174114

- Difficulty date: December 30, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL DOOR 621 GB INNER SURFACE DELAMED / PANEL REPAIRED REF SRM 51-41-01 LIGHT OPS CK ON FUEL PANEL OPS CK GOOD REF B 737 AMM 28-21-21-960-801
